Backward stochastic differential equations with continuous coefficient
J. P. Lepeltier and
J. San Martin
Statistics & Probability Letters, 1997, vol. 32, issue 4, 425-430
We prove the existence of a solution for "one dimensional" backward stochastic differential equations where the coefficient is continuous, it has a linear growth, and the terminal condition is squared integrable. We also obtain the existence of a minimal solution.
Keywords: Backward; stochastic; differential; equations (search for similar items in EconPapers)
References: View complete reference list from CitEc
Citations View citations in EconPapers (37) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:32:y:1997:i:4:p:425-430
Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Series data maintained by Dana Niculescu ().